Mathematics, Topology from Xerxesbooks

New Arrivals

No cover image available

Show Details

Description:
Princeton July, 1952. In the Annals of Mathematics, at pp. 96-114. Whole issue of this journal, with several articles. 8vo., wraps. VG. .
Add to Wishlist
Item Price
$45.00
No cover image available

ON HOMOTOPY SPHERES

by Huei-Iung, Lin

Seller
Xerxesbooks
Item Price
$45.00

Show Details

Description:
1973. In Tamkang Journal, Science and Engineering No. 11, at pp. 197-264. In English. Whole issue has several articles. 4to., 264pp., wraps. Good, spine worn.
Add to Wishlist
Item Price
$45.00
No cover image available

Show Details

Description:
Princeton July,1952. In the Annals of Mathematics, at pp. 68-83. Whole issue of this journal, with several articles. 8vo., wraps. VG. .
Add to Wishlist
Item Price
$45.00
No cover image available

GLOBAL SURGERY FORMULA FOR THE CASSO-WALKER INVARIANT

by Lescop, Christine

Seller
Xerxesbooks
Item Price
$20.00

Show Details

Description:
Princeton 1996. Annals of Mathematics Studies No. 140. Octavo, 150pp., original printed wraps. Fine.
Add to Wishlist
Item Price
$20.00
No cover image available

Show Details

Description:
1968 American Mathematical Society. 2 volumes. 4to., 1448pp., original printed wraps. Good, wraps chipped (each volume), lower corner of first few leaves worn and bumped (each volume). 2 volumes, .
Add to Wishlist
Item Price
$45.00
No cover image available

LES RESEAUX CUBIQUES ET LE PROBLEME DES QUATRE COULEURS

by Chuard, Jules

Seller
Xerxesbooks
Item Price
$75.00

Show Details

Description:
Lausanne 1932. Memoires de La Societe Vaudoise des Sciences Naturelles. In French. 8vo., pp.47-101, original wraps. Uncut. Fine,
Add to Wishlist
Item Price
$75.00